Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can Lithium make you feel worse?

Posted by polarbear206 on July 16, 2012, at 6:50:09

In reply to Re: Can Lithium make you feel worse?, posted by brynb on July 14, 2012, at 13:54:56

> The Phelps website is a good one--it really hit home for me.
>
> It's amazing how ignorant a lot of pdocs seem to be regarding the mood disorder spectrum. I get manic from Neurontin, and when I've told this to my docs, they think I'm crazy (no pun intended). I know this is a generalization, but they seem to forget that everyone has a unique makeup.
>
> I'm really frustrated; my family noted how "even" and "calm" I am from the Lithium, but I can't tolerate the side effects. I'm seeing my pdoc this week, so I'll discuss it with him, but I'm at my wit's end with the whole trial and error thing.

knowledge is power......hang in there. :-)


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:polarbear206 thread:1021207
URL: http://www.dr-bob.org/babble/20120630/msgs/1021520.html